# SDR GTIA020783

- Difficulty date: June 25, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FTW - FOUND EXITS SIGNS AT L1, R1 AND L2 DOORS INOPERATIVE.  TROUBLESHOT EXITS SIGNS, FOUND WIRES BROKEN ON L1, R1, AND L2 EXIT SIGNS.  REMOVED L1, R1, AND L2 EXIT SIGNS.  INSTALLED EXIT SIGNS, OPS CHECK GOOD.  (M)
